| Model Number |
MMT-551NAH |
| Medical Device Problem Codes |
Adverse Event Without Identified Device or Use Problem (2993); No Apparent Adverse Event (3189)
| Health Effect - Clinical Code |
Hyperglycemia (1905)
| Date of Event |
04/01/2020
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(4).Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.No conclusion can be drawn at this time.We therefore consider this report complete to the best of our knowledge.
Event or Problem Description
The customer¿s mother reported via phone call that they experienced high blood glucose of over 400 mg/dl.The customer treated with the insulin pump.Troubleshooting was declined for high blood glucose.The drive support cap appears normal.The customer was neither in the emergency room, nor admitted into hospital as a result of high blood glucose.Based on customer report customer does not allege pump was under delivering.The insulin pump will not be returned for analysis.